# SDR DXTA2010052404099

- Difficulty date: May 15, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Gulstm 200
- Aircraft serial: 113
- Aircraft time: 4,016 hours, 2,520 cycles
- Engine: Pwc PW306C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Hmu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL LEAK ICAS MESSAGE ANNUNCIATION 10 MIN BEFORE INITIAL DESCENT. MONITORED FUEL FOR 15 MIN & NOTED A 150 LB LOW IMBALANCE IN LT WING.  REBALANCED FUEL & AFTER AN ADDITIONAL 15 MIN, NOTED ANOTHER 150 LB LOW IMBALANCE IN LT WING. TAXIED ONTO RAMP FUEL LEAKING FROM VENT IN BOTTOM OF LT ENGINE.  FOUND FUEL LEAKING FROM LINE AT HMU FROM FUEL/OIL HEAT EXCHANGER. 1 ATTACH BOLT MISSING & OTHER ATTACH BOLT LOOSE, ALLOWING FUEL LINE TO BE DISCONNECTED FROM HMU. INSPECTED LINE & NO DAMAGE NOTED. INSTALLED NEW O-RING ON LINE & INSTALLED ON HMU USING NEW BOLTS. OPS & LEAK CHECK GOOD.  WORK PERFORMED IAW MM 73-10-01.
